UK Nonlinear News, May 2001.


JOURNAL NEWS

Free access to the latest issue of Nonlinearity

If you haven't already taken this opportunity since it was announced in January, visit the Journal Web site at http://www.iop.org/Journals/no or http://www.iop.org/free2001/ to find out more and to register for free access to the latest issue of Nonlinearity as well as to the latest issue of another 28 of IOPP's journals.

Following an incredible response to our recent Free Access promotion, Institute of Physics Publishing is pleased to announce another new initiative -- designed to benefit the international scientific community further still. From today until further notice, non-subscribers can enjoy free electronic access to the latest issues of 29 of our journals.

As a learned society not-for-profit publisher, Institute of Physics Publishing is committed to promoting physics and to serving physicists world-wide. This latest initiative supports our prime objective and Royal Charter to disseminate information in this field. We are keen to raise the visibility of our authors' work through the programme and we are confident that it will be positively received by all involved in physics.

The Free Current Issues can be accessed via the Welcome page of our Electronic Journals service. Please note that a username and password are required to gain access. Readers that do not already have a username and password for our Electronic Journals service can create them, (go to http://www.iop.org/EJ/S/2/IOPP/passwd). Lost Password Assistance is also available for those that have registered their details in the past but have now forgotten their passwords.

The free issues in question (`Latest Complete Issue') are easily identifiable -- they are marked as `Free'. Issues are only available to non-subscribers once they are complete. Accelerated Publication remains a benefit exclusive to subscribers. Only they are able to access `accelerated articles', i.e. those that appear online as soon as they are accepted and ready for publication (`Next Issue (partial)').

Our subscribers continue to enjoy other important benefits of course. They receive the printed copies of our journals as well as full access to our Electronic Journals service, including an extensive online archive of back issues plus full reference linking functionality.

Journal information, including details on pricing and how to order is available.

The following titles are included in the Free Current Issue initiative:

Source Elaine Longden-Chapman ( elaine.chapman@iop.org).


NONLINEARITY - Contents list

Volume 13, Issue 1, January 2001
COVER ILLUSTRATION
C1 Skyrmions and rational maps
T Ioannidou, B Piette, P Sutcliffe and W Zakrzewski
PAPERS
1 Perturbations of the isochrone model
P Yanguas
35 Fronts and pulses in a class of reaction--diffusion equations: a geometric singular perturbation approach
G Hek
73 On the box dimension of an invariant set
C Wolf
81 The Hausdorff dimension of recurrent sets in symbolic spaces
D-J Feng and J Wu
87 Codimension-one persistence beyond all orders of homoclinic orbits to singular saddle centres in reversible systems
A R Champneys
113 Cantor bouquet of holomorphic stable manifolds for a periodic indeterminate point
Y Yamagishi
121 On the number and indices of equilibria in a space-dependent bistable parabolic equation
D Salazar and J Sol\`a-Morales
133 Invariant measures for stochastic partial differential equations in unbounded domains
J-P Eckmann and M Hairer
153 On the existence of finger solutions of the Hele-Shaw equation
J-Z Su
167 Quantum suppression of the Rayleigh instability in nanowires
F Kassubek, C A Stafford, H Grabert and R E Goldstein
179 On fluctuations and the exponential statistics of return times
B Saussol
Volume 13, Issue 2, March 2001.
PAPERS
193 Pole loci of solutions of a degenerate Garnier system
S Shimomura
205 Stability of piecewise rotations and affine maps
A Goetz
221 Well-posedness issues for models of phase transitions with weak interaction
P C Fife
239 Milnor attractors and topological attractors of a piecewise linear map
P Glendinning
259 Variational properties of multifractal spectra
L Barreira
275 Euclidean extensions of dynamical systems
M Nicol, I Melbourne and P Ashwin
301 Mappings of grazing-impact oscillators
J Molenaar, J G de Weger and W van de Water
323 Unfolding of chaotic unimodal maps and the parameter dependence of natural measures
H Thunberg
339 Fractal dimensions of the hydrodynamic modes of diffusion
T Gilbert, J R Dorfman and P Gaspard
359 Mixing attractors for 3-flows
C A Morales and M J Pacifico
379 Inclination-flip homoclinic orbits arising from orbit-flip
C A Morales and M J Pacifico
395 Large deviation for weak Gibbs measures and multifractal spectra
M Kesseböhmer

Proceedings of Dynamics Days Asia-Pacific published

The proceedings of the first Dynamics Days Asia-Pacific (DDAP) have been published in Physica A, Volume 288, Nos. 1-4 (15 December, 2000).


<< Move to UK Nonlinear News Issue Twenty-Four Index Page (May 2001).
Last updated: 28th March 2001.
uknonl@amsta.leeds.ac.uk.